# SDR GLBA20110922F

- Difficulty date: September 21, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 32,327 hours, 38,292 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT FUEL WAS LEAKING FROM THE RT WING OR WHEEL WELL.   MX TIGHTENED THE LINE ON THE RT FUEL VENT IAW BMM 28-20-01, LEAK CHECKED GOOD.
